Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 27, NWS El Paso, TX

April 12, 2011Lincoln County, Otero County, New Mexico

NWS El Paso, TX issued this red flag warning at Apr 12, 2011, 2:03 AM MDT for Lincoln County, Otero County, New Mexico. It took effect at Apr 12, 2011, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2011, 2:03 AM MDT (08:03 UTC)
In effect from
Apr 12, 2011, 1:00 PM MDT
Expired
Apr 12, 2011, 8:00 PM MDT
In force
7 hr
Issued by
NWS El Paso, TX

Counties Lincoln County, NM, Otero County, NM

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 8.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2011-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2011-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4484 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WWUS84 KEPZ 120803
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
203 AM MDT TUE APR 12 2011

...DROUGHT AND DRY WEATHER CONTINUE TO ELEVATE WILD FIRE CONCERNS...

.THE RETURN OF SOUTHWESTERLY WINDS TODAY WILL WARM THE REGION TO
ABOVE NORMAL AND ALLOW FOR CONTINUED DRY CONDITIONS ACROSS ALL OF
SOUTH WEST AND SOUTH CENTRAL NEW MEXICO. A DEVELOPING SURFACE
TROUGH TO THE EAST WILL BRING WIND SPEEDS UP INTO THE BREEZY
CATEGORY FOR THE HIGHER TERRAIN OF THE SOUTH CENTRAL MOUNTAINS
THIS AFTERNOON. THUS LOW-END RED FLAG CONDITIONS ARE EXPECTED FOR
THE MID AND LATE AFTERNOON HOURS OVER THE SACRAMENTO MOUNTAINS.

NMZ113-130200-
/O.NEW.KEPZ.FW.W.0027.110412T1900Z-110413T0200Z/
CAPITAN AND SACRAMENTO MOUNTAINS-
203 AM MDT TUE APR 12 2011

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR THE SACRAMENTO 
MOUNTAINS...NEW MEXICO FIRE ZONE 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 8 PM MDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO
  MOUNTAINS...GENERALLY ABOVE 7000 FT WHERE THE STRONGER WINDS ARE
  EXPECTED. 

* WIND...20 FT WINDS WILL GRADUALLY TURN SOUTH AND THEN SOUTHWEST
  THIS AFTERNOON. WIND SPEEDS WILL INCREASE TO 20 MPH WITH GUSTS
  TO NEAR 30 MPH BETWEEN 1 PM AND 8 PM MDT.

* HUMIDITY...BELOW 7000 FT MINIMUM RH WILL DROP TO 5-8 PERCENT.
  ABOVE 7000 FT MINIMUM RH WILL DROP TO 8-12 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS STRONGLY DISCOURAGED. THE LINCOLN NATIONAL
  FOREST HAS ENACTED STAGE 2 FIRE RESTRICTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. AVOID THE USE OF
OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS.

&&

$$

BIRD
2 follow-up statements
734 
WWUS84 KEPZ 121310
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
710 AM MDT TUE APR 12 2011

...DROUGHT AND DRY WEATHER CONTINUE TO ELEVATE WILD FIRE
CONCERNS...

.THE RETURN OF SOUTHWESTERLY WINDS TODAY WILL WARM THE REGION TO
ABOVE NORMAL AND ALLOW FOR CONTINUED DRY CONDITIONS ACROSS ALL OF
SOUTH WEST AND SOUTH CENTRAL NEW MEXICO. A DEVELOPING SURFACE
TROUGH TO THE EAST WILL BRING WIND SPEEDS UP INTO THE BREEZY
CATEGORY FOR THE HIGHER TERRAIN OF THE SOUTH CENTRAL MOUNTAINS
THIS AFTERNOON. THUS LOW-END RED FLAG CONDITIONS ARE EXPECTED FOR
THE MID AND LATE AFTERNOON HOURS OVER THE SACRAMENTO MOUNTAINS.
THE TROUGH WILL CONTINUE TO DEEPEN ON WEDNESDAY AS AN UPPER LEVEL
DISTURBANCE MOVES INTO THE FOUR CORNERS REGION. WINDS WILL
INCREASE TO LOW-END RED FLAG CRITERIA AREA-WIDE WEDNESDAY
AFTERNOON WHILE HUMIDITY VALUES REMAIN CRITICALLY LOW.

NMZ113-122115-
/O.NEW.KEPZ.FW.A.0024.110413T1800Z-110414T0200Z/
/O.CON.KEPZ.FW.W.0027.110412T1900Z-110413T0200Z/
CAPITAN AND SACRAMENTO MOUNTAINS-
710 AM MDT TUE APR 12 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR THE
SACRAMENTO MOUNTAINS...NEW MEXICO FIRE ZONE 113...

...FIRE WEATHER WATCH IN EFFECT FOR WEDNESDAY AFTERNOON AND
EVENING DUE TO STRONG WINDS AND LOW HUMIDITY FOR NEW MEXICO FIRE
WEATHER 113...

* AFFECTED AREA...FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO 
  MOUNTAINS. 

* WIND TODAY...20 FT WINDS WILL GRADUALLY TURN SOUTH AND THEN 
  SOUTHWEST THIS AFTERNOON. WIND SPEEDS WILL INCREASE TO 20 MPH 
  WITH GUSTS TO NEAR 30 MPH BETWEEN 1 PM AND 8 PM MDT. 

* WIND TOMORROW...SOUTHWEST WINDS AT THE 20 FOOT LEVEL WILL RANGE
  FROM 20 TO 25 MPH SUSTAINED WITH GUSTS OF 30 TO 35 MPH.

* HUMIDITY...BOTH DAYS...BELOW 7000 FT MINIMUM RH WILL DROP TO 5-8
  PERCENT. ABOVE 7000 FT MINIMUM RH WILL DROP TO 8-12 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS STRONGLY DISCOURAGED. THE LINCOLN NATIONAL 
  FOREST HAS ENACTED STAGE 2 FIRE RESTRICTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. AVOID THE
USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ110>112-TXZ055-056-122115-
/O.NEW.KEPZ.FW.A.0024.110413T1800Z-110414T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO-
HUDSPETH-
710 AM MDT TUE APR 12 2011

...FIRE WEATHER WATCH IN EFFECT FOR WEDNESDAY AFTERNOON AND
EVENING DUE TO STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 055...056...110...111 AND 112...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FOR WEDNESDAY
AFTERNOON AND EVENING.

* AFFECTED AREA...ALL OF SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO
  AND FAR WEST TEXAS.

* WIND...SOUTHWEST WINDS AT THE 20-FOOT LEVEL WILL INCREASE TO 20
  TO 25 MPH WITH GUSTS UP TO 35 MPH LATE IN THE AFTERNOON.

* HUMIDITY...MINIMUM RH WILL RANGE FROM 5 PERCENT IN THE LOWLANDS
  TO AROUND 12 PERCENT IN THE HIGHER ELEVATIONS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

HARDIMAN
870 
WWUS84 KEPZ 122002
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
202 PM MDT TUE APR 12 2011

...DROUGHT AND DRY WEATHER CONTINUE TO ELEVATE WILD FIRE
CONCERNS...

.A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE
REGION THIS WEEK. ENHANCED WESTERLY FLOW ALOFT AND LEE TROUGH
DEVELOPMENT OVER THE EASTERN PLAINS OF NEW MEXICO WILL RESULT IN
20-FOOT WINDS APPROACHING CRITICAL VALUES THIS AFTERNOON OVER THE
SOUTHERN SACRAMENTO MOUNTAINS...AND ACROSS ALL OF SOUTHERN NEW
MEXICO AND FAR WEST TEXAS TOMORROW AND THURSDAY. MEANWHILE...
TEMPERATURES WILL CLIMB TO ABOUT 5 TO 8 DEGREES ABOVE NORMAL...
WHILE A VERY DRY AIRMASS REMAINS IN PLACE. WHILE NO EXTREME WIND
EVENTS ARE EXPECTED...FIRE WEATHER CONDITIONS ACROSS THE REGION
WILL NONETHELESS REMAIN CRITICAL.


NMZ113-130415-
/O.UPG.KEPZ.FW.A.0024.110413T1800Z-110414T0200Z/
/O.NEW.KEPZ.FW.W.0028.110413T1800Z-110414T0200Z/
/O.NEW.KEPZ.FW.A.0025.110414T1800Z-110415T0200Z/
/O.CON.KEPZ.FW.W.0027.000000T0000Z-110413T0200Z/
CAPITAN AND SACRAMENTO MOUNTAINS-
202 PM MDT TUE APR 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
DUE TO STRONG WINDS AND LOW HUMIDITY FOR THE SACRAMENTO MOUNTAINS...
NEW MEXICO FIRE ZONE 113... 

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY DUE
TO STRONG WINDS AND LOW HUMIDITY FOR THE SACRAMENTO MOUNTAINS...
NEW MEXICO FIRE ZONE 113...

...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY AFTERNOON AND
EVENING DUE TO STRONG WINDS AND LOW HUMIDITY FOR THE SACRAMENTO
MOUNTAINS...NEW MEXICO FIRE ZONE 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM
MDT WEDNESDAY. THIS REPLACES THE FIRE WEATHER WATCH PREVIOUSLY IN
EFFECT FOR WEDNESDAY. A NEW FIRE WEATHER WATCH HAS ALSO BEEN
ISSUED FOR THURSDAY AFTERNOON AND EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO 
  MOUNTAINS. 

* WIND TODAY...WINDS HAVE SHIFTED TO THE SOUTH AND WEST AND WILL
  INCREASE THROUGH THE AFTERNOON TO 20 TO 25 MPH AT THE 20-FOOT
  LEVEL...WITH GUSTS OF 30 TO 35 MPH.

* WIND TOMORROW...WEST-SOUTHWEST AROUND 25 MPH AT THE 20-FOOT
  LEVEL WITH GUSTS AROUND 35 MPH.

* WIND THURSDAY...WEST-NORTHWEST AROUND 25 MPH AT THE 20-FOOT
  LEVEL WITH GUSTS 35 TO 40 MPH.

* HUMIDITY...MINIMUM HUMIDITY AROUND 10 PERCENT TODAY...AND 5 TO
  10 PERCENT BOTH TOMORROW AND THURSDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS STRONGLY DISCOURAGED. THE LINCOLN NATIONAL 
  FOREST HAS ENACTED STAGE 2 FIRE RESTRICTIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ110>112-TXZ055-056-130415-
/O.UPG.KEPZ.FW.A.0024.110413T1800Z-110414T0200Z/
/O.NEW.KEPZ.FW.W.0028.110413T1800Z-110414T0200Z/
/O.NEW.KEPZ.FW.A.0025.110414T1800Z-110415T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO-
HUDSPETH-
202 PM MDT TUE APR 12 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY DUE
TO STRONG WINDS AND LOW HUMIDITY FOR TEXAS FIRE ZONES 055 AND
056...AND NEW MEXICO FIRE ZONES 110...111 AND 112...

...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY AFTERNOON AND
EVENING DUE TO STRONG WINDS AND LOW HUMIDITY FOR TEXAS FIRE
ZONES 055 AND 056...AND NEW MEXICO FIRE ZONES 110...111 AND
112...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM
MDT WEDNESDAY. THIS REPLACES THE FIRE WEATHER WATCH PREVIOUSLY IN
EFFECT FOR WEDNESDAY. A NEW FIRE WEATHER WATCH HAS BEEN ISSUED
FOR THURSDAY AFTERNOON AND EVENING.

* AFFECTED AREA...ALL OF SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO
  AND FAR WEST TEXAS...INCLUDING NM FIRE ZONES 110...111...AND
  112... AND TX FIRE ZONES 055 ND 056.

* WIND TOMORROW...WEST-SOUTHWEST 20 TO 25 MPH AT THE 20-FOOT LEVEL
  WITH GUSTS 30 TO 35 MPH.

* WIND THURSDAY...WEST-NORTHWEST AROUND 25 MPH AT THE 20-FOOT
  LEVEL WITH GUSTS AROUND 35 MPH.

* HUMIDITY...MINIMUM RH WILL RANGE FROM 5 PERCENT IN THE LOWLANDS
  TO AROUND 10 PERCENT IN THE HIGHER ELEVATIONS BOTH DAYS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

HARDIMAN

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 11, 2:01 PM MDT, 12 hours 2 minutes earlier.

Area forecast discussion, Apr 11, 2:01 PM MDT, 12 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
201 PM MDT MON APR 11 2011

.SYNOPSIS...
WEST TO SOUTHWEST WINDS WILL RESULT IN SEASONALLY WARM DRY WEATHER
ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS THIS WEEK. WEAK UPPER
LEVEL DISTURBANCES WILL BRING OCCASIONALLY BREEZY CONDITIONS TO
THE REGION.

&&

.DISCUSSION...
NO SIGNIFICANT CHANGES REQUIRED TO EARLIER FORECAST AS LATEST DATA
AND MODEL SOLUTIONS SHOWING GENERALLY ZONAL PATTERN ACROSS THE
SOUTHWEST INTO NEXT WEEKEND. WEST TO SOUTHWEST FLOW ALOFT COMBINED
WITH LEE SURFACE TROUGHING TO THE EAST WILL SUSTAIN INFLOW OF WARM
DRY AIR MASS TUESDAY THROUGH THURSDAY WITH TEMPERATURES NEAR OR A
LITTLE ABOVE NORMAL AND NO MOISTURE TRANSPORT BELOW 400 MB. WARM
DRY NATURE OF AIR MASS WILL ALSO ALLOW AFTERNOON MIXING HEIGHTS UP
TO AROUND 600 MB ALLOWING STRONGER FLOW ALOFT TO MIX DOWNWARD. NO
MAJOR TROUGHS ARE EXPECTED TO PASS ACROSS THE SOUTHERN ROCKIES BUT
WEAKER EMBEDDED SHORT WAVES MAY RESULT IN NEAR BREEZY CONDITIONS
WEDNESDAY AND THURSDAY.

MAJOR CYCLOGENESIS OVER THE PLAINS MAY PULL A WEAK BACK DOOR
FRONT ACROSS THE AREA FRIDAY MORNING BUT TEMPERATURES SHOULD ONLY
COOL A FEW DEGREES AS FRONT DISSIPATES. WEST WINDS SHOULD RETURN
FOR THE WEEKEND SUSTAINING WARM DRY CONDITIONS AND FURTHER
EXACERBATING THE EXTREME DROUGHT CONDITIONS.

&&

.AVIATION...VALID 12/00Z-13/00Z.
VFR CONDITIONS WILL CONTINUE THROUGH THE NEXT 24 HOURS...WITH JUST
SOME SCT-BKN HIGH CLOUDS STREAMING IN TONIGHT FROM ARIZONA.
EASTERLY WINDS WILL BECOME MORE VARIABLE AFTER DARK...AND WILL SHIFT
TO THE SOUTH AND SOUTHWEST TOMORROW AFTERNOON...REMAINING IN THE 10
TO 15 KNOT RANGE.

&&

.FIRE WEATHER...
TEMPERATURES WILL CONTINUE TO CLIMB OVER THE NEXT COUPLE DAYS TO
ABOUT 5 TO 8 DEGREES ABOVE NORMAL AREA-WIDE.  AS A RIDGE OF HIGH
PRESSURE ALOFT SHIFTS EAST...A SERIES OF RATHER WEAK DISTURBANCES
ALOFT WILL MOVE ACROSS THE CENTRAL ROCKIES.  THIS WILL RESULT IN
SLIGHTLY BREEZY CONDITIONS EACH AFTERNOON THROUGH THE WEEK.

SOUTHEAST WINDS TODAY WILL BECOME SOUTHWEST BY LATE TUESDAY
AFTERNOON... BUT WILL REMAIN IN THE 10 TO 15 MPH RANGE AT THE
20-FOOT LEVEL.  WINDS MAY BEGIN TO FLIRT WITH THE LOW-END OF RED
FLAG CRITERIA WEDNESDAY AND THURSDAY...ESPECIALLY OVER SOUTHERN AND
WESTERN AREAS OF THE CWA.  OTHERWISE... DRY CONDITIONS WILL CONTINUE
THROUGH THE FORESEEABLE FUTURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 49  84  55  83  52 /   0   0   0   0   0
SIERRA BLANCA TX        47  85  50  83  50 /   0   0   0   0   0
LAS CRUCES              45  84  52  82  48 /   0   0   0   0   0
ALAMOGORDO              43  79  50  79  47 /   0   0   0   0   0
CLOUDCROFT              31  58  37  58  35 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   41  80  47  81  44 /   0   0   0   0   0
SILVER CITY             36  70  40  70  39 /   0   0   0   0   0
DEMING                  42  81  48  80  47 /   0   0   0   0   0
LORDSBURG               41  81  47  80  45 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

05 ROGASH/25 HARDIMAN
Hazardous weather outlook, Apr 11, 5:59 AM MDT, 20 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
559 AM MDT MON APR 11 2011

NMZ022>025-030>032-TXZ055-056-121200-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
559 AM MDT MON APR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HIGH PRESSURE ALOFT
AND AT THE SURFACE WILL RESULT MILD WEATHER CONDITIONS WITH
SEASONABLE TEMPERATURES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LIGHT TO MODERATE
BREEZINESS IN THE AFTERNOON WILL OCCUR AS PART OF AN ENHANCED
WESTERLY FLOW OVER THE STATE TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:10 AM MDTFire Weather WatchEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more7 hr
Apr 12, 2:02 PM MDTFire Weather WatchEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more24 hr
Apr 12, 2:02 PM MDTRed Flag WarningEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more30 hr

Nearby

Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.